# SDR FUEA2013000011

- Difficulty date: November 3, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N590AK
- Make and model: Cessna 560XL
- Aircraft serial: 5605038
- Aircraft time: 6,355 hours
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397226
- Part serial: 99021H7368
- Condition: Cracked
- Location: Cockpit
- Part time: 6,665 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MINUTES AFTER REACHING FL 410 A LOUD BANG OCCURRED IN THE COCKPIT AREA OF THE AIRCRAFT.  A VISUAL INSPECTION REVEALED A CRACK, COMPLETE SPIDER WEBBING, THROUGHOUT THE FWD RT HAND SIDE HEATED WINDOW.  WE INITIATED A DESCENT TO 10,000' MSL.  REQUESTED AN AMENDED DESTINATION, A NORMAL LANDING WAS CONDUCTED AT ORLANDO INTL AIRPORT.  THE AIRCRAFT WAS TAXIED TO SERVICE CENTER LOCATED ON THE AIRPORT FOR EVALUATION & SUBSEQUENT REPAIR.  THE REPAIR WAS DOCUMENTED UNDER CESSNA WORK ORDER 6045116 & ENTERED IN THE AIRCRAFT PERMANENT MX RECORD ON MTR ID 2219094 DATED 3, NOV 2013.
